# SDR 2013FA0000271

- Difficulty date: April 24, 2013
- Submitted: May 10, 2013
- Operation: General aviation
- Aircraft: N51AU
- Make and model: Diamon DA 42
- Aircraft serial: 42MN004
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Filter
- Part number: D6428100003
- Condition: Leaking
- Location: Fuel Pump
- Component: Fuel Pump, Diamon
- Component part number: D6428110000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LOW PRESSURE FUEL PUMP ASSY LEAKED.  THE ASSY IS BRAND NEW OUT OF THE BOX AND HAS A SLOW DRIP OF ABOUT 1 DRIP EVERY 5 TO 10 MIN.  THE DRIP APPEARS TO BE LEAKING FROM THE FILTER ASSY ATTACHED TO THE BOTTOM OF THE PUMP.   A NEW FILTER  ATTACHED TO THE BOTTOM OF THE PUMPS.
